Alert archive / Texas / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 41, NWS Amarillo, TX

May 15, 20184 counties in Texas

NWS Amarillo, TX issued this severe thunderstorm warning at May 15, 2018, 10:54 PM CDT for 4 counties in Texas. It was in force for 66 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 15, 2018, 10:54 PM CDT (03:54 UTC)
Expired
May 16, 2018, 12:00 AM CDT
In force
66 min
Issued by
NWS Amarillo, TX
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Hemphill County, TX, Lipscomb County, TX, Ochiltree County, TX, Roberts County, TX

The radar

The Amarillo radar (KAMA), 113 km from the middle of the area, began a volume at 03:57 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 15, 11:04 PM CDTHAIL 11 Sse Miami, TXLATE REPORT OF QUARTER SIZE HAIL.
May 15, 11:04 PM CDTHAIL 23 Sw Miami, TXLATE REPORT FROM COUNTY SHERIFF OF HAIL DAMAGED VEHICLES DUE TO HAIL THE SIZE OF HEN EGGS. TIME ESTIMATED FROM RADAR.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 10 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 3.9 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2018-05-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1250 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2018-05-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 5 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1250 J/kg
Mixed-layer CIN
-57 J/kg
Mixed-layer LCL
1650 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
5 m²/s²
0-3 km storm-relative helicity
116 m²/s²
Significant tornado parameter
0.2
Supercell composite
4.4

Open this sounding in Storm Lab

The text

As transmitted.

070 
WUUS54 KAMA 160354
SVRAMA
TXC211-295-357-393-160500-
/O.NEW.KAMA.SV.W.0041.180516T0354Z-180516T0500Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Amarillo TX
1054 PM CDT TUE MAY 15 2018

The National Weather Service in Amarillo has issued a

* Severe Thunderstorm Warning for...
  Southwestern Lipscomb County in the Panhandle of Texas...
  Roberts County in the Panhandle of Texas...
  Western Hemphill County in the Panhandle of Texas...
  Southern Ochiltree County in the Panhandle of Texas...

* Until midnight CDT

* At 1054 PM CDT, severe thunderstorms were located along a line
  extending from 13 miles southeast of Farnsworth to 4 miles north of
  Codman, moving east at 35 mph.

  HAZARD...60 mph wind gusts and half dollar size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Minor damage to roofs, siding, and trees is possible. 
           Hail damage to vehicles is expected. 

* Locations impacted include...
  Canadian, Miami, Wolf Creek Park, Waka, Codman and Lora. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

&&

LAT...LON 3562 10095 3619 10109 3629 10109 3622 10044
      3562 10025
TIME...MOT...LOC 0354Z 291DEG 30KT 3615 10087 3571 10073 

HAIL...1.25IN
WIND...60MPH
 
$$

JC
3 follow-up statements
594 
WWUS54 KAMA 160416
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
1116 PM CDT TUE MAY 15 2018

TXC211-295-357-393-160500-
/O.CON.KAMA.SV.W.0041.000000T0000Z-180516T0500Z/
Lipscomb TX-Roberts TX-Hemphill TX-Ochiltree TX-
1116 PM CDT TUE MAY 15 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR SOUTHWESTERN LIPSCOMB...EASTERN ROBERTS...WESTERN HEMPHILL AND
SOUTHEASTERN OCHILTREE COUNTIES...

At 1115 PM CDT, severe thunderstorms were located along a line
extending from 8 miles south of Wolf Creek Park to 5 miles southeast
of Miami, moving east at 35 mph.

HAZARD...60 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Minor damage to roofs, siding, and trees is possible. Hail 
         damage to vehicles is expected. 

Locations impacted include...
Canadian, Miami and Lora. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

&&

LAT...LON 3562 10074 3613 10096 3622 10044 3562 10025
TIME...MOT...LOC 0415Z 291DEG 30KT 3610 10069 3565 10055 

HAIL...1.25IN
WIND...60MPH
 
$$

JC
192 
WWUS54 KAMA 160434
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
1134 PM CDT TUE MAY 15 2018

TXC211-295-357-393-160500-
/O.CON.KAMA.SV.W.0041.000000T0000Z-180516T0500Z/
Lipscomb TX-Roberts TX-Hemphill TX-Ochiltree TX-
1134 PM CDT TUE MAY 15 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL MIDNIGHT CDT
FOR SOUTHWESTERN LIPSCOMB...EASTERN ROBERTS...WESTERN HEMPHILL AND
SOUTHEASTERN OCHILTREE COUNTIES...

At 1134 PM CDT, severe thunderstorms were located along a line
extending from 12 miles northwest of Canadian to 5 miles northeast of
New Mobeetie, moving east at 35 mph.

HAZARD...60 mph wind gusts and half dollar size hail. 

SOURCE...Radar indicated. 

IMPACT...Minor damage to roofs, siding, and trees is possible. Hail 
         damage to vehicles is expected. 

Locations impacted include...
Canadian and Lora. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Prepare immediately for large hail and deadly cloud to ground
lightning. Seek shelter inside a well-built structure. Stay away from
windows.

&&

LAT...LON 3562 10059 3612 10077 3616 10042 3562 10025
TIME...MOT...LOC 0434Z 291DEG 30KT 3605 10053 3560 10039 

HAIL...1.25IN
WIND...60MPH
 
$$

JC
181 
WWUS54 KAMA 160455
SVSAMA

Severe Weather Statement
National Weather Service Amarillo TX
1155 PM CDT TUE MAY 15 2018

TXC211-295-357-393-160505-
/O.EXP.KAMA.SV.W.0041.000000T0000Z-180516T0500Z/
Lipscomb TX-Roberts TX-Hemphill TX-Ochiltree TX-
1155 PM CDT TUE MAY 15 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN LIPSCOMB...
EASTERN ROBERTS...WESTERN HEMPHILL AND SOUTHEASTERN OCHILTREE
COUNTIES WILL EXPIRE AT MIDNIGHT CDT...
    
The storms which prompted the warning have weakened below severe
limits, and have exited the warned area. Therefore the warning will
be allowed to expire.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Amarillo.

LAT...LON 3562 10059 3612 10077 3616 10042 3562 10025
TIME...MOT...LOC 0455Z 291DEG 30KT 3602 10043 3557 10029 

$$

JC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 6:16 PM CDT, 4 hours 38 minutes earlier.

Area forecast discussion, May 15, 6:16 PM CDT, 4 hours 38 minutes before
Area Forecast Discussion
National Weather Service Amarillo TX
616 PM CDT Tue May 15 2018

.MESOSCALE UPDATE...
...Severe weather possible today...

* Synoptic Overview: Currently watching mid-level shortwave
  embedded in the southwesterly flow as it crosses northeastern
  NM. This wave will help cool and moisten the mid/upper levels as
  PVA increases across the western Panhandles over the next 1-2
  hours. This is occurring in an upslope flow regime with low
  level winds almost due easterly as of 2200z.

* Mesoscale: Several boundaries can be inferred in a recovering
  post-frontal environment using low level radar returns and
  visible satellite. Moisture convergence is maximized along a
  boundary stretching from roughly Tucumcari, NM to near Post, TX.
  Storms are also forming in the higher elevations of northeastern
  New Mexico as the shortwave moves over the upslope flow, helping
  promote deep moist convection. kinematic conditions support
  splitting supercells behind the boundary. The 20z special
  sounding at KAMA showed plenty of SBCAPE (~2400 J/kg), however,
  a robust EML results in a MLCAPE of only ~900 J/kg and ~100 J/kg
  MLCIN. Short term model guidance suggest erosion of the CAP by
  00z, but there is some concern that anvil shadows may help
  retain low level stability as storms move in the from the west.
  If the CAP can be overcome by approaching/developing storms,
  effective shear values of 40-50 knots with CAPE in the HGZ of
  600-800 J/kg will be available. Some isolated supercell
  structures are already being observed in northeastern New Mexico
  and the South Plains. Storms may grow upscale becoming more
  linear as it approaches the central Texas/Oklahoma Panhandles if
  ascent with shortwave can interact with the low level jet and
  storm cold pool interactions. Even though the low level jet is
  not progged to be very strong this evening, it does look like
  winds around 850mb will increase between now and about 02z. This
  will increase low level directional shear with LCL heights
  around 1000-2000 m. Storms should merge and grow upscale to
  become more of a linear MCS mode as they approach the central
  Panhandles. DCAPE values are large at 1000-2000 J/kg.

* Threats: Large hail around golf ball size is the primary threat
  early in the evening. A few very large hail reports around
  tennis ball size can't be ruled out. An isolated brief tornado
  can't be ruled out during the early evening as discrete cells
  move into the western Texas Panhandle. If storms become more
  linear with time, straight line winds would likely become more
  dominant threat with 65-75 mph winds possible with any
  microburst or bowing structures.

* Timing & Location: Primarily between now and midnight.

Ward

&&

.PREV DISCUSSION... /Issued 328 PM CDT Tue May 15 2018/

DISCUSSION...
A favorable pattern for storms to continue for the next several
days across the Panhandles. It's possible that the much needed
moisture will finally be returning to the central and possibly
western Panhandles. Eastern Panhandles have received several
rounds of precipitation and they too continue to be in the
spotlight for moisture. Return easterly flow at the surface will
keep the dryline over the eastern NM to western TX area for the
next several days. This in conjunction with several upper level
low pressure systems setting up over the western CONUS will
continue the southwest flow and potential moisture plume to
continue over the Panhandle area. As a result thunderstorms are in
the forecast for the next several days.

Today will be the focus of the forecast as the majority of the
Panhandles are in a slight risk for severe weather. CAMs are well
in agreement with a line of storms that will push across the area
this evening. Looks like they will enter the area around 6 to 7
pm this evening as a line of storms. Hail and damaging wind will
be the primary threat with isolated tornado potential. SPC has a
60 percent chance for a Watch to be issued for our western
Panhandle areas. This looks favorable as storms are already
developing across the mountains of NM and progressing east towards
the Panhandles. 20Z special sounding still shows a capping
inversion 112 J/kg of CIN in the ML, thusly supercells ahead of
the line tonight do not look to favorable. DCAPE values of about
1200 J/kg with and ESE storm motion of 20kts could result in
collapsing storms producing 70+ mph wind gusts. More to come with
a meso update if Severe Thunderstorm Watch is issued.

Weber

AVIATION...18Z TAFS...
Some patchy MVFR will linger through the early afternoon, but VFR
should become more dominant later in the afternoon. Scattered
thunderstorms will be possible mainly during the late afternoon
into the evening. Added tempo groups to cover expected timing of
storms, but amendments may be needed based on the latest
observations. Strong outflow winds are possible with any thunder
activity. Otherwise, winds will gradually veer from northeast to
more southeast through the evening. A frontal boundary is trying
to push into the OK Panhandle, but should stall before making it
to KGUY. However, if it pushes further south than expected, KGUY
could see a shift in the winds to a more northerly direction.
Redevelopment of low ST is possible overnight tonight, with areas
of MVFR or even some IFR cigs being possible.

Ward

&&

.AMA Watches/Warnings/Advisories...
TX...None.
OK...None.

&&

7/89
Hazardous weather outlook, May 15, 2:41 PM CDT, 8 hours 13 minutes before
Hazardous Weather Outlook
National Weather Service Amarillo TX
241 PM CDT Tue May 15 2018

OKZ001>003-TXZ001>020-317-160745-
Cimarron-Texas-Beaver-Dallam-Sherman-Hansford-Ochiltree-Lipscomb-
Hartley-Moore-Hutchinson-Roberts-Hemphill-Oldham-Potter-Carson-
Gray-Wheeler-Deaf Smith-Randall-Armstrong-Donley-Collingsworth-
Palo Duro Canyon-
241 PM CDT Tue May 15 2018

This Hazardous Weather Outlook is for the Texas and Oklahoma
Panhandles.

.DAY ONE...This Afternoon and Tonight.

Isolated to scattered thunderstorms possible this afternoon across
the Oklahoma and Texas Panhandles. Storms that form will have the
potential to become strong to severe, with large hail and
damaging winds the primary hazards. There is the potential for a
line of strong to severe storms this evening across the
Panhandles. Again hail and wind will be the primary threats with
these storms. Isolated tornado can't be ruled out.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Thunderstorms will be possible Wednesday through Monday across
much of the Oklahoma and Texas Panhandles. Some storms that
develop will have the potential to become strong to severe, with
large hail and damaging winds the primary hazards.

.SPOTTER INFORMATION STATEMENT...

Spotter groups and emergency management officials across mainly
the Texas Panhandle should remain alert and be ready for possible
activation later this afternoon and evening.

In the hours before

Local storm report, May 15, 9:45 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
945 PM CDT TUE MAY 15 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0943 PM     FUNNEL CLOUD     MORSE                   36.06N 101.48W
05/15/2018                   HANSFORD           TX   TRAINED SPOTTER

            ROTATING WALL CLOUD WITH BRIEF FUNNELS BEING PRODUCED.
            DIME SIZE HAIL ALSO REPORTED.

0943 PM     HAIL             MORSE                   36.06N 101.48W
05/15/2018  E0.75 INCH       HANSFORD           TX   TRAINED SPOTTER

            ROTATING WALL CLOUD WITH BRIEF FUNNELS BEING PRODUCED.
            DIME SIZE HAIL ALSO REPORTED.

&&

EVENT NUMBER AMA1800043
EVENT NUMBER AMA1800044

BIEDA
Local storm report, May 15, 9:51 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
951 PM CDT TUE MAY 15 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 PM     HAIL             2 S MORSE               36.03N 101.47W
05/15/2018  E1.00 INCH       HUTCHINSON         TX   TRAINED SPOTTER

            QUARTER SIZE HAIL REPORTED.

&&

EVENT NUMBER AMA1800045

BIEDA
Special weather statement, May 15, 9:57 PM CDT, 57 minutes before
Special Weather Statement
National Weather Service Amarillo TX
957 PM CDT TUE MAY 15 2018

TXZ019-020-160400-
Donley TX-Collingsworth TX-
957 PM CDT TUE MAY 15 2018

...SIGNIFICANT WEATHER ADVISORY FOR COLLINGSWORTH AND EASTERN DONLEY
COUNTIES UNTIL 1100 PM CDT...

At 957 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 9 miles west of Dozier to 8 miles south of
Hedley. Movement was east at 30 mph.

Dime size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Wellington, Hedley, Dodson, Lutie, Lelia Lake, Dozier, Quail and
Samnorwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take shelter in a sturdy building if threatening weather approaches.

&&

A severe thunderstorm watch remains in effect until 100 AM CDT for
the Panhandle of Texas.

LAT...LON 3475 10000 3475 10085 3514 10065 3518 10000
TIME...MOT...LOC 0257Z 279DEG 28KT 3509 10051 3475 10071

DGW
Special weather statement, May 15, 10:13 PM CDT, 41 minutes before
Special Weather Statement
National Weather Service Amarillo TX
1013 PM CDT TUE MAY 15 2018

TXZ002-003-007-008-160345-
Hutchinson TX-Sherman TX-Hansford TX-Moore TX-
1013 PM CDT TUE MAY 15 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HUTCHINSON...
SOUTHEASTERN SHERMAN...SOUTHWESTERN HANSFORD AND NORTHEASTERN MOORE
COUNTIES UNTIL 1045 PM CDT...

At 1013 PM CDT, Doppler radar was tracking a strong thunderstorm 6
miles northeast of Sunray, or 19 miles northeast of Dumas, moving
southeast at 25 mph.

Nickel size hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Sunray.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take shelter in a sturdy building if threatening weather approaches.

&&

A severe thunderstorm watch remains in effect until 100 AM CDT for
the Panhandle of Texas.

LAT...LON 3618 10187 3630 10170 3619 10139 3601 10153
      3594 10166 3590 10182
TIME...MOT...LOC 0313Z 326DEG 21KT 3607 10172

DGW
Special weather statement, May 15, 10:29 PM CDT, 25 minutes before
Special Weather Statement
National Weather Service Amarillo TX
1029 PM CDT TUE MAY 15 2018

TXZ003-004-008-009-160400-
Hutchinson TX-Ochiltree TX-Roberts TX-Hansford TX-
1029 PM CDT TUE MAY 15 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN HUTCHINSON...
SOUTHEASTERN HANSFORD...NORTHWESTERN ROBERTS AND SOUTHWESTERN
OCHILTREE COUNTIES UNTIL 1100 PM CDT...

At 1029 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 8 miles southeast of Spearman to 17 miles south
of Waka. Movement was southeast at 25 mph.

Penny size hail and wind gusts up to 50 mph will be possible with
these storms.

Locations impacted include...
Spearman and Waka.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take shelter in a sturdy building if threatening weather approaches.

&&

A severe thunderstorm watch remains in effect until 100 AM CDT for
the Panhandle of Texas.

LAT...LON 3592 10080 3599 10108 3606 10125 3634 10114
      3616 10075
TIME...MOT...LOC 0329Z 312DEG 23KT 3613 10106 3603 10109

DGW
Special weather statement, May 15, 10:33 PM CDT, 21 minutes before
Special Weather Statement
National Weather Service Amarillo TX
1033 PM CDT TUE MAY 15 2018

TXZ003-007-008-160400-
Hutchinson TX-Hansford TX-Moore TX-
1033 PM CDT TUE MAY 15 2018

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN HUTCHINSON...SOUTH
CENTRAL HANSFORD AND EAST CENTRAL MOORE COUNTIES UNTIL 1100 PM CDT...

At 1033 PM CDT, Doppler radar was tracking a strong thunderstorm 4
miles northwest of Pringle, or 23 miles north of Borger, moving
southeast at 30 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Morse and Pringle.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Take shelter in a sturdy building if threatening weather approaches.

&&

A severe thunderstorm watch remains in effect until 100 AM CDT for
the Panhandle of Texas.

LAT...LON 3606 10125 3578 10151 3594 10175 3597 10162
      3601 10155 3610 10147
TIME...MOT...LOC 0333Z 309DEG 27KT 3598 10154

DGW

The office that day

Everything else NWS Amarillo, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 15, 7:04 PM CDTSpecial Weather StatementAMAOldham26 min
May 15, 7:12 PM CDTSevere Thunderstorm WarningAMADeaf Smith63 min
May 15, 7:26 PM CDTSevere Thunderstorm WarningAMADeaf Smith31 min
May 15, 8:03 PM CDTSpecial Weather StatementAMASherman27 min
May 15, 8:17 PM CDTSevere Thunderstorm WarningAMAHansford, Sherman58 min
May 15, 8:47 PM CDTSevere Thunderstorm WarningAMAHansford, Hutchinson, Sherman58 min
May 15, 9:01 PM CDTSpecial Weather StatementAMADonley29 min
May 15, 9:26 PM CDTSpecial Weather StatementAMADonley34 min
May 15, 9:35 PM CDTSevere Thunderstorm WarningAMAHansford, Hutchinson, Moore, Ochiltree, Roberts, Sherman55 min
May 15, 9:57 PM CDTSpecial Weather StatementAMACollingsworth63 min
May 15, 10:08 PM CDTSevere Thunderstorm WarningAMAHutchinson, Roberts55 min
May 15, 10:13 PM CDTSpecial Weather StatementAMAHansford32 min
May 15, 10:29 PM CDTSpecial Weather StatementAMAOchiltree31 min
May 15, 10:33 PM CDTSpecial Weather StatementAMAHutchinson27 min
May 15, 11:26 PM CDTSevere Thunderstorm WarningAMAGray, Wheeler64 min
May 15, 11:49 PM CDTSpecial Weather StatementAMAHemphill56 min
May 16, 12:07 AM CDTSpecial Weather StatementAMAGray53 min
May 16, 12:25 AM CDTSevere Thunderstorm WarningAMACollingsworth, Donley, Gray, Hemphill, Wheeler35 min
May 16, 7:47 AM CDTSpecial Weather StatementAMADonley28 min
May 16, 8:55 AM CDTSpecial Weather StatementAMADonley35 min
May 16, 4:57 PM CDTSpecial Weather StatementAMALipscomb33 min
May 16, 5:29 PM CDTSevere Thunderstorm WarningAMALipscomb, Ochiltree46 min
May 16, 5:31 PM CDTSpecial Weather StatementAMARoberts29 min
May 16, 5:54 PM CDTSevere Thunderstorm WarningAMAGray, Hemphill, Roberts, Wheeler51 min
May 16, 6:05 PM CDTSevere Thunderstorm WarningAMADallam37 min
May 16, 6:14 PM CDTSevere Thunderstorm WarningAMAHemphill, Lipscomb61 min
May 16, 6:40 PM CDTSevere Thunderstorm WarningAMAGray, Hemphill, Roberts, Wheeler65 min
May 16, 6:55 PM CDTSevere Thunderstorm WarningAMAHemphill, Lipscomb27 min

Nearby

Severe Thunderstorm Warnings in Texas, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.